# SDR DHL2001806563

- Difficulty date: March 13, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - LH WING L/E RIB UPPER PART 1 INCH CRACK AT STA XFS 766.500.  PERFORMED STOP HOLE AND FABRICATED DOUBLER  IAW SRM 57-2-0 PAGES 9. 10. CLEANED, TREATED & PRIMED IAW SRM 51-1-8B PAGES 1-12, 13.  INSTALLED DOUBLER IAW SRM 57-2-0 PAGES 9, 10.  STATUS-CLOSED.
